# SDR SWIA200819943

- Difficulty date: August 5, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N457SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7773
- Aircraft time: 14,732 hours, 11,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD SECTION OF EMERGENCY LIGHTING IS INOPERATIVE.  FLIGHT 4122.  REPLACED NR 2 BATTERY INVERTER.  OPS CHECKS GOOD.
